# SDR SIMA20160621004

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,481 hours, 35,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE I SKIN CRACK AT FRAME 75, BETWEEN STR 2L AND 3L.  PERFORMED PERMANENT REPAIR OF LT REAR FUSELAGE I SKIN AT FRAME 75 BETWEEN STRINGERS 2L AND 3L IAW ENVOY ERS-EM-53MR-2150.
